# SDR DALA13032969249

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB CENTER BOX JOINT, ON THE UPPER INBD SKIN SURFACE AT STA XH24.234 HAS DETERIORIATING SURFACE FASTENER, SURFACE SEALING (12 EA).  FOUND HOLES NR 10, 14, 18, AND 19 WITH CORROSION.  REAMED HOLES 10 AND 14. LOCAL BLENDED HOLES 18 AND 19.  FABRICATED BUSHING FOR 10 AND 14.  INSTALLED ALL BUSHINGS IAW SRM 55-10-03, PARA 11.  HFEC.  NO DEFECTS NOTED.
